A 39-year-old member asked:
how much seroquel (quetiapine) is considered to be a dangerous overdose?
2 doctor answers
Dr. Robert Woods answered
29 years experience Psychiatry
Overdose = Dangerous: If the overdose was intentional then any dose is dangerous. A suicide attempt is a medical emergency. Seek assistance immediately. The manufacturer recommends a maximum dose of 800md/day. Overdoses any where from 9 grams to 30 grams have been reported. Usually not fatal, but fatalities have occurred. I would recommed emergency treatment with any overdose that alters one's mental status.
Answered on Nov 12, 2016
Dr. Ed Friedlander answered
43 years experience Pathology
Any excess dosing: Don't do it. I could have told you even before the FDA picked up on it that this medicine would make the heart do flip-flops if people take extra tablets. The risk of cardiac rhythm problems is too great to exceed your prescribed dose, even just a little bit.
Answered on Jan 16, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!